MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4292/wjgpt.v1.i1.40

Медицинская библиотека · World journal of gastrointestinal pharmacology and therapeutics · 2010

Drug interaction presenting as acute abdomen.

Pendlimari Rajesh, Anaparthy Rajeswari, Sugumar Aravind

СтатьяПеревод в очереди

Аннотация

Warfarin is the most common oral anticoagulant prescribed around the world. Adverse drug interactions with warfarin are a huge problem especially in the elderly and in patients who take multiple medications. Most adverse drug interactions involve concomitantly prescribed oral or intravenous medications. Occasionally, topical or mucosally absorbed drugs can interact, leading to fluctuations in warfarin levels with adverse consequences. In this case report, we describe a case of intestinal intramural hematoma, a rare but known consequence of a supra therapeutic international normalized ratio (INR). The supra therapeutic INR was a consequence of mucosally absorbed miconazole, prescribed for vaginal candidiasis. We wish to highlight this rare and potentially fatal drug interaction, along with the need for frequent INR monitoring when new drugs are added or removed in patients taking warfarin.

Для цитирования: Pendlimari Rajesh, Anaparthy Rajeswari, Sugumar Aravind. Drug interaction presenting as acute abdomen.. World journal of gastrointestinal pharmacology and therapeutics. 2010. DOI: 10.4292/wjgpt.v1.i1.40.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.